# SDR J7SA2021040500283

- Difficulty date: March 25, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N357FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500156
- Aircraft time: 6,473 hours, 4,503 cycles
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PTRIM BKP FAIL CAS MESSAGE WILL NOT EXTINGUISH. REPLACED # 1 FCE IAW EMB 505 AMM 27-03-01. RIGGING AND OPS CHECK GOOD. P/N 462900-1017; S/N 1277.
